# SDR CALA2025052104877

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N47284
- Make and model: Boeing 737-8
- Aircraft serial: 61863
- Aircraft time: 8,575 hours, 2,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L DOOR SLIDE PRESSURE APPEARS POSSIBLY LOW INSPECTED CYLINDER INFLATION GAUGE OF DOOR 1R ESCAPE SLIDE. THE NEEDLE IS WHOLLY WITHIN THE GREEN "GO" BAND OF THE INFLATION GAUGE DIAL. NO MX ACTIONS REQUIRED. REF TASK 25-66-01-200-801
